# SDR SWAA2024030748232

- Difficulty date: February 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 685 S1-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR SKIN DOUBLER HAS SURFACE CORROSION @ STA 685 + 10; BETWEEN STR-1 AND STR-2R; MARKED; PICS ATTACHED.<[01] NO ALLOWABLE DAMAGE LIMITS ENTRIES FOUND IN SRM FOR THIS ITEM. COVER PLATE ITEM 7340372 REPAIRED BY REPLACEMENT. PER SRM 51-10-02 PARAGRAPH 9.C. AND DWG 284A0508;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
